# SDR CA060302008

- Difficulty date: February 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,342 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: CL215640751
- Condition: Leaking
- Part time: 1,342 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING THE A 500 HR INSPECTION FUEL WAS FOUND DRIPPING FROM THE RIGHT WING TIP.  BY TRANSFERRING FUEL IT WAS DETERMINED THAT THE LEAK WAS IN THE RIGHT FUEL SYSTEM.  THE A/C WAS DEFUELED AND THE FUEL CELLS WERE TAKEN OUT AND CHECKED FOR LEAKS.  UPON INSPECTION 6 OUT OF THE 8 CELLS WERE FOUND TO BE LEAKING INCLUDING THIS ONE.  CELL WAS REMOVED AND REPLACED.
